MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no further information provided by the customer for donors.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) alinity s (b)(6) results on multiple donor specimens.The results provided were: there were no repeat results provided.(b)(6).The alinity s processing module not in test of record before (b)(6) 2021.Those data provided (b)(6) 2020 for validation on alinity s processing module.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This submission being send for additional information provided on 25aug2021; section d10: new concomitant product: was updated to include alnty s processing modu, 06p16-01; serial number:(b)(6).
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s anti-hbc reagent, list number (ln) 6p06-60, lots 22777be00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.The customer data review for alinity s anti-hbc reagent, lot number 22777be00 was performed.The analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) at innovative blood resources (ibr), us whole blood (wb) peer sites and across all us customer sites.The specificity and reactive rate performance of lot 22777be00 at ibr is comparable to the performance at peer sites and within product requirements.Further, the overall irr, rrr and specificity of lots 22777be00 across all us customer sites are within product requirements.All data review indicating that the reagent performing as expected.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s anti-hbc reagent, lot number 22777be00.
 
Event or Problem Description
The customer observed false repeat reactive alinity anti-hbc results on multiple donor specimens.There were no alternate method/confirmatory results provided.The customer provided the following summary of repeat reactive results across several months/reagent lots.No individual patient results were provided.(b)(6) 2021 repeat reactive=57.(b)(6) 2021 repeat reactive=56.(b)(6) 2021 repeat reactive=47.(b)(6) 2021 repeat reactive=47.(b)(6) 2021 repeat reactive=56.(b)(6) 2021 repeat reactive=42.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section b5 was updated to remove the statement ¿the alinity s processing module not in test of record before jan2021.Those data provided jul2020 through dec2020 for validation on alinity s processing module.¿ and add a clarification to indicate that the customer only provided a summary of results and did not provide any individual patient results.Section g1 contact information was updated to reflect the current contact siobhan wright, longford, ire.

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key12355291
Report Number3002809144-2021-00517
Device Sequence Number17432420
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Catalogue Number06P06-60
Device Lot Number22777BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/25/2021
11/05/2021
12/28/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/21/2021
11/11/2021
01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1235, AS1248, AS1249.; ALNTY S SYSTEM, 06P16-01, AS1235.; ALNTY S SYSTEM, 06P16-01, AS1235.; ALNTY S SYSTEM, 06P16-01, AS1235.; AS1248 AND AS1249.; AS1248 AND AS1249.
Patient SexUnknown